Alain DAMLAMIAN

  • Fiche
  • Publications

Nom:
DAMLAMIAN
Prénom:
Alain
Site: UPEC
Bureau: N/A
Téléphone: +33 1 45 17 16 42
Situation:
Statut:
Équipe de recherche:
Courriel:
alain.damlamian@u-pec.fr
 
  • The Periodic Unfolding Method for countably many scales
    auteur
    Alain Damlamian, Georges Griso, Doina Cioranescu
    (2022)   
  • The Periodic Unfolding Method
    auteur
    Alain Damlamian, Doina Cioranescu, Georges Griso
    (2018)   
  • Special Issue of Chinese Annals of Mathematics Series B, 36 (5), (2015), dedicated to Professor Luc Tartar
    auteur
    Alexandre Radjesvarane, Alain Damlamian, Tatsien Li, François Murat
    36 (2015)   
  • The periodic unfolding method in domains with holes
    auteur
    Doina Cioranescu, Alain Damlamian, Patrizia Donato, Georges Griso, Rachad Zaki
    SIAM Journal on Mathematical Analysis 44 (2012) 718-760  
  • The periodic unfolding for a Fredholm alternative in perforated domains
    auteur
    D Cioranescu, A Damlamian, G Griso
    IMA Journal of Applied Mathematics 77 (2012) 837 - 854  
  • The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains
    auteur
    Alain Damlamian, Nicolas Meunier
    Ricerche di matematica 59 (2010) 281-312  
  • Periodic homogenization for convex functionals using Mosco convergence
    auteur
    Alain Damlamian, Nicolas Meunier, Jean van Schaftingen
    Ricerche di matematica 57 (2008) 209-249  
  • The Periodic Unfolding Method in Homogenization
    auteur
    Doina Cioranescu, Alain Damlamian, Georges Griso
    SIAM Journal on Mathematical Analysis 40 (2008) 1585-1620  
  • The periodic unfolding method for perforated domains and Neumann sieve models
    auteur
    D. Cioranescu, Alain Damlamian, G. Griso, D. Onofrei
    Journal de Mathématiques Pures et Appliquées 89 (2008) 248--277  
  • Periodic homogenization of monotone multivalued operators
    auteur
    Nicolas Meunier, Alain Damlamian, Jean van Schaftingen
    Nonlinear Analysis: Theory, Methods and Applications (2007) 3217--3239  
  • Homogenization of quasiconvex integrals via the periodic unfolding method
    auteur
    Doina Cioranescu, Alain Damlamian, Riccardo de Arcangelis
    SIAM Journal on Applied Mathematics 37 (2006) 1435-1453  
  • Homogenization of integrals with pointwise gradient constraints via the periodic unfolding method
    auteur
    Doina Cioranescu, Alain Damlamian, Riccardo de Arcangelis
    Ric.Mat 55 (2006) 31-53  
  • The Stokes problem in perforated domains by the periodic unfolding method. New trends in continuum mechanics
    auteur
    Doina Cioranescu, A. Damlamian, G. Griso
    Theta Ser.Adv.Math,3 3 (2005) 67-80  
  • H-0-convergence and iterated homogenization
    auteur
    Alain Damlamian, P Donato
    Asymptotic Analysis 39 (2004) 45--60  
  • Which sequences of holes are admissible for periodic homogenization with Neumann boundary condition?
    auteur
    Alain Damlamian, P Donato
    ESAIM: Control, Optimisation and Calculus of Variations 8 (2002) 555--585  
  • Comportement limite des solutions de certains problèmes mixtes pour des équations paraboliques
    auteur
    A. Damlamian, T.T. Li
    (1981)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil